American Economic Review Vol. 90 No. 3 2000
Optimal Income Taxation: An Example with a U-Shaped Pattern of Optimal Marginal Tax Rates: Comment
Abstract
Optimal Income Taxation: An Example with a U-Shaped Pattern of Optimal Marginal Tax Rates: Comment by Momi Dahan and Michel Strawczynski. Published in volume 90, issue 3, pages 681-686 of American Economic Review, June 2000
- DOI
- 10.1257/aer.90.3.681
- Volume
- 90
- Issue
- 3
- Pages
- 681-686
- Language
- en
- Sources
- bibtex:phds-export.bib openalex crossref